# SDR CA060328003

- Difficulty date: October 15, 2005
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 11,280 hours
- Engine: Lyc TIO540A2B
- Propeller: Hartzl HCE2YR2
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 40659002
- Condition: Corroded
- Location: Lt Wing
- Part time: 11,280 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON DE-ICER BOOT REPLACEMENT DUE TO WEAR AND CONDITION FOUND LT WING AND LT HORIZONTAL STAB LEADING EDGE SKINS CORRODED.  THERE WERE HOLES THROUGH THE METAL.  SKINS WERE BEYOND REPAIR AND HAD TO BE REPLACED.  RT SIDE WAS FOUND OK.
